# SDR 98ZZZX340

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67420607
- Condition: Malfunction
- Location: Nlg
- Part time: 316 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED DTW AND ON CLIMB-OUT, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION.  THE AIRCRAFT RETURNED TO DTW AND MAINTENANCE WAS UNABLE TO DUPLICATE.  GALLING WAS DETECTED IN THE CHROME SECTION OF THE STRUT ASSY AND THE UNIT WAS SENT BACK TO WICHITA FOR EVALUATION.
